# SDR CALA0200583

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 46,018 hours, 22,040 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE AT EXTERIOR AND INTERIOR HANDLES PULLED HIGH. THE UPPER L/H TAILCONE JETTISON CABLE WAS FOUND WORN AND FRAYED AT UPPER FORWARD PULLEY. REMOVED AND REPLACED CABLE ASSEMBLY. RIGGED AND ADJUSTED TAILCONE RELEASE SYSTEM IAW MM 53-53-00.
